# SDR AALA20161123031

- Difficulty date: November 23, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 19,554 hours, 7,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56903
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 51 IS CORRODED BS 947. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
